# SDR UPS99230522

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 9621015
- Condition: Discharged
- Location: Row 3
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERG FLOOR LIGHT ROW 3 INOP.  REMOVED AND REPLACED BATT PACK, OP CHECKS GOOD.
